# SDR SWAA001765

- Difficulty date: September 17, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N102SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23108
- Aircraft time: 53,250 hours, 56,517 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Dislodged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EVACUATION SLIDE FELL OUT OF CONTAINER.  REPOSITIONED SLIDE PER MM.
